# SDR AALA201603099015

- Difficulty date: March 6, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 56,372 hours, 23,860 cycles
- Engine: Iae V2524A5
- Engine time: 42,267 hours, 18,292 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG14011
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 4,483 hours, 2,357 cycles
- Component: Engine, Iae, V2524A5
- Component part number: V2524A5QEC
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF THE CREW RECEIVED A COMPRESSOR VANE FAULT ON NR 1 ENG AT 60 KNOTS & THE TAKEOFF WAS ABORTED.  REPLACED VSV ACTUATOR ON NR 1 ENG IAW  TASK CARD 26T40075005.
